# SDR CALA2025070306200

- Difficulty date: June 14, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,161 hours, 21,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT APPROXIMATED STAB STA 120.30 ON LT STAB LOWER SKIN. EXISTING REPAIR DOUBLER ON ELB 9846823 WILL BE INCORPORATED INTO THIS REPAIR DOUBLER.  MAJOR REPAIR,  REPAIRED LT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKS AT STA 120.3 PER SRM 55-10-01-2R-11.
